Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20603
Title: Families of symmetries as efficient models of resource binding
Authors: Ciancia, V
Kurz, A
Montanari, U
First Published: 10-Aug-2010
Citation: ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE, 2010, 264 (2), pp. 63-81
DOI Link: 10.1016/j.entcs.2010.07.014
ISSN: 1571-0661
Links: http://hdl.handle.net/2381/20603
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.